# SDR C2XA03CL132

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AFT SECTION OF THE AISLE PATH EMEREGENCY LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT LIGHT STRIP SECTION.  OPERATIONAL CHECKS WERE GOOD.
